Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I am 20 years old and i get itches when my body is wet. Is it because of temperature reaction of body ?

i am 20years old,height of 86cm and weigh between 75 to 80kg and have itches when my body gets wet be it water or sweat,someone told me is due to a reaction of the temperature of my body i am 20years old,height of 86cm and weigh between 75 to 80kg and have itches when my body gets wet be it water or sweat,someone told me is due to a reaction of the temperature of my body
Asked On : Fri, 13 May 2011
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi
it is type of reaction known as physical urticaria -aquagenic urticaria.
it is very rare consition.
u must avoid contact with water and sweat as u can.
i know it is difficult ,but u must take care..
u need to take anti allergic tab and steroid if needed
better to consult dermatologist
stay in cool and dry atmosphere
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor